# SDR HEEA966644

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 7610608000047
- Condition: Worn Excessively
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER  IS WORN EXCESSIVELY.  (CYLINDER HAS WEAR)
